Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does it mean by experiencing water infection, urine infection pain after taking pill?

I recently took the Morning after pill and then some antibiotics to clear a urine infection,I had negative test results for any chlamydia. Sunday night I found myself bleeding and have continued so till up to today,however I am now experiencing same type of water infection urine infection pain what does this mean?
Tue, 11 Feb 2014
Report Abuse
General & Family Physician 's  Response
Hello dear,

The reason for persistence of UTI after treatment & repeated recurrence can be due to:
1. Inadequate duration of treatment
2. Inappropriate dosage of the medications
3. Inappropriate selection of antibiotics against the causative organism.
4. Improper treatment of underlying cause of the UTI.

Under such circumstances, the following corrective measures should be taken:
1. Discuss regarding the adequate duration of treatment with your treating physician.
2. Discuss regarding the proper dosage of medications depending your age and body weight.
3. Culture & sensitivity of the urine to be done for selection of appropriate antibiotic.
4. Additional investigations like X ray KUB (Kidney Ureter & Bladder) and Ultrasound scan of abdomen & pelvis will be helpful in detecting any hidden focus of infection in the Genito urinary tract.

Wishing you a good health.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother 70 year old was taking medicine Duloxetine 40mg(20 mg twice), Movalol 40mg for 2 years. Now she stopped for 4 months slowly. Last month...

Recent questions on  Chlamydia infection

doctor1 MD

Hi there, I was been treated azithromycin for Chlamydia infection like 6 days ago Now, I m seeing some symptoms like some pain in lower abnormal,...

doctor1 MD

After being diagnosed with chlamydia, I took the seven day treatment with doxycycline and just finished today, upon taking it I experienced severe...

doctor1 MD

I'm a 17 year old girl and after masturbating I bleed heavily, though as soon as I stop, so does the bleeding. I am not a virgin, and I took the...

doctor1 MD

My 21 year old boyfriend was treated for chlamydia and gonorrhea about 2 days ago and still complains of stinging and itching after urination and I...

doctor1 MD

Chlamydia igg negative and iga positive 14 days ago, took azee 500mg for 9 days,tested again, ihg negative and iga negative as well. Am i clear...

doctor1 MD

I had a physical exposure 21 days ago. Did not have any kind of penetration or oral sex . Was worried if i have got hiv , so got tested on 8th day...

doctor1 MD

Can I have Chlamydia after 8 years? I have fathered a healthy 7 year old, my partner falling pregnant only a few months after being together. We...